# SDR AALA20160527009

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 73,185 hours, 38,837 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Part number: 050014003
- Part serial: 536
- Condition: Faulty
- Location: Fuel System
- Part time: 17,788 hours, 10,043 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB THE RT MAIN FUEL TANK QTY INDICATION STARTED DECREASING RAPIDLY, IN EXCESS OF 100 LBS PER MIN.  DURING RETURN TO FIELD ITS QTY INDICATION STARTED INCREASING RAPIDLY,  R & R THE RT MAIN COMPENSATOR IAW AMM 28-40-03-201.  OPERATIONAL CHECK NORMAL.
